# SDR CALA2019061000921

- Difficulty date: June 10, 2019
- Submitted: June 10, 2019
- Operation: Air carrier
- Aircraft: N14240
- Make and model: Boeing 737824
- Aircraft serial: 28952
- Aircraft time: 63,006 hours, 23,632 cycles
- System (JASC): 2780 · Leading Edge Slat Control System
- Part: Sensor
- Part number: S100
- Condition: Out Of Tolerance
- Location: Nr 4 Slat
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

LEADING EDGE SLATS TRANSIT LIGHT STAYS ON 4 FSCU BITE SHOWS MSG 27-81206, #4 O/B SLAT PROX SNR. FSEU BITE TEST FAULTS SLAT 4 PROX. OUTBOARD.  MAINT. MESSAGE 27-81206. ACCOMPLISHED FIM TASK 27-88-00-810-803. FOUND #4 LEADING EDGE SLAT SENSOR S1000 OUT OF TOLERANCE. REMOVED AND REPLACED AND OPS CHECKED GOOD. ADD EMP:U103124
